# SDR USAA061240

- Difficulty date: October 18, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 24,160 hours, 24,160 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RIGHT I/B SEAT TRACK CORROSION.  INSTALLED NEW SEAT TRACK SECTION PER SRM 53-00-15; CORR TASK JA-900-0900; LEVEL 1, DEFECT SIZE: 1 X 6 INCHES.
